On Some New Inequalities of Hermite–Hadamard Type for Functions Whose Derivatives are s-Convex in the Second Sense in the Absolute Value
Abstract
Several new inequalities of the Hermite–Hadamard type are established for functions whose derivatives are s-convex in the second sense in the absolute value. Some applications to special means of positive real numbers are also presented.Downloads
Published
25.10.2015
Issue
Section
Research articles
How to Cite
Latif, M. A. “On Some New Inequalities of Hermite–Hadamard Type for Functions Whose Derivatives Are s-Convex in the Second Sense in the Absolute Value”. Ukrains’kyi Matematychnyi Zhurnal, vol. 67, no. 10, Oct. 2015, pp. 1380-97, https://umj.imath.kiev.ua/index.php/umj/article/view/2074.